# SDR NACA2023012317001

- Difficulty date: January 17, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 108,266 hours, 18,311 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUEL OVRD PUMP CIRCUIT BREAKER POPPED IN FLIGHT. RESET CB IAW 28-22-15/601, NO DEFECTS NOTED OPS CHECK GOOD.
